# SDR 2008UALA05451

- Difficulty date: August 24, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 71,817 hours, 8,141 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT ROW 44 LT INOP.  RELAMPED, OP CHECK NORMAL.
